question-icon

Took one 4 mg dose ant threw up 40 min

default
Posted on Tue, 22 Jan 2019
Question: Took one 4 mg dose ant threw up 40 min later can i take another dose
doctor
Answered by Dr. Vaishalee Punj (34 minutes later)
Brief Answer:
Take half dose

Detailed Answer:
Hello and welcome to Ask A Doctor service.

I have reviewed your query and here is may advice.

Kindly let me know which medicine is it and what is the formulation (syrup, capsule etc).

If vomiting happens within 4 hrs, 10 to 30 % medicine can stay in stomach. So half of the dose may be taken, If it can be safely skipped then better to go for next dose at routine time.

Hope this helps. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2802 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

129 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Took one 4 mg dose ant threw up 40 min

Brief Answer: Take half dose Detailed Answer: Hello and welcome to Ask A Doctor service. I have reviewed your query and here is may advice. Kindly let me know which medicine is it and what is the formulation (syrup, capsule etc). If vomiting happens within 4 hrs, 10 to 30 % medicine can stay in stomach. So half of the dose may be taken, If it can be safely skipped then better to go for next dose at routine time. Hope this helps. Let me know if I can assist you further. Dr Vaishalee